# SDR ASOA2013031203160

- Difficulty date: February 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,002 hours, 6,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER SILL CORRODED.  REMOVED LOWER SILL ANGLE REF SRM 51-42-06-001-001.  RESECURED NEW ANGLE AND PICKED UP HOLES AND COUNTERSUNK AS REQUIRED REF SRM 51-40-11-001-001.  INSTALLED ASD LOWER ANGLE REF SRM 51-42-06-001-001 AND DWG SH670-31875.
